MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; SYRINGE,EAR/ULCER, 2 OZ, STERILE

MEDLINE INDUSTRIES, LP; SYRINGE,EAR/ULCER, 2 OZ, STERILE
Catalog Number DYND70280H
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on (b)(6) 2025, prior to use, the device was "broken when package opened." the customer reported that there was "no harm to patient or clinical staff.".
 
Additional Manufacturer Narrative
It was reported that on (b)(6) 2025, prior to use, the device was "broken when package opened." the customer reported that there was "no harm to patient or clinical staff." to date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for cfn 1417592 on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.

Common Device Name
SYRINGE,EAR/ULCER, 2 OZ, STERILE
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
jessica walter
three lakes drive
northfield, IL 60093
MDR Report Key22882496
Report Number1417592-2025-00404
Device Sequence Number9091704
Product Code KYZ
UDI-Device Identifier10080196035038
UDI-Public10080196035038
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberDYND70280H
Device Lot Number48625030001
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/28/2025
Initial Report FDA Received Date08/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/01/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown